# SDR CALA2022020700339

- Difficulty date: February 7, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N77431
- Make and model: Boeing 737900
- Aircraft serial: 32833
- Aircraft time: 42,381 hours, 14,700 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Light
- Part number: NA
- Condition: Fault Message
- Location: 1 And 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

BOTH PACK LIGHTS ILLUM MID CRUISE AT FL330 PERFORMED OPERATIONAL CHECK OF AIR CONDITION PACK SYSTEM REF AMM 21-00-00-800-803, NO FAULTS FOUND. PER LP 7939006 BOTH PACK LIGHTS ILLUM MID CRUISE AT FL330 PERFORMED OPERATIONAL CHECK OF AIR CONDITION PACK SYSTEM REF AMM 21-00-00-800-803, NO FAULTS FOUND..
